# SDR 2007UALA01439

- Difficulty date: May 7, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 36,753 hours, 13,655 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS INOP & LOOSE IN MOUNTING AT ROWS 13 & 32.  [SUP 06-06-07]  REPLACED THE HOUSINGS AND TESTED SATISFACTORILY.
